Volume 51, Number 2, March-April 2017
|Page(s)||587 - 614|
|Published online||24 February 2017|
Convergence of solutions to finite difference schemes for singular limits of nonlinear evolutionary PDEs
School of Mathematical Sciences, Tel Aviv University, 69978 Tel Aviv, Israel
Received: 7 July 2015
Revised: 2 March 2016
Accepted: 21 April 2016
Solutions of certain finite-difference schemes for singularly-perturbed evolutionary PDEs converge as the perturbation parameter and/or the discretization parameters tend to zero. Under suitable hypotheses a sharp convergence rate of order one-half in the time step, uniform in the perturbation parameter, is obtained.
Mathematics Subject Classification: 65M12
Key words: Rate of convergence / discrete Sobolev spaces / singular limits
© EDP Sciences, SMAI 2017
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.